# SDR 97ZZZM1194

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ICT, OVERNIGHT MAINTENANCE FOUND .5 INCH CRACK ON RT OUTBOARD FLAP TO SKIN 18 INCHES FROM OUTBOARD END AND 11 INCH FROM TE.  REPAIRED IAW BEECHCRAFT SRM AND AMWA TO 1900-27-00-0001.  (M)
